# SDR SWAA2024101634309

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR INNER SURFACE HAS CORROSION ON AFT EDGE<[01] REMOVED AND REPLACED DAMAGED LAV SERVICE PANEL PER AMM 52-49-07-000-801; 52-49-07-400-801; AMM 20-50-11-910-801; PERFORMED A GOOD RESISTANCE CHECK ON BONDING JUMPER PER AMM 52-49-07-400-801 STEP 3.C(1;E). TORQUE WRENCH ID: ATS2659 DUE DATE 04/2025; BONDING METER ID: ATS 312 DUE DATE 12/2025.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
